# SDR REXA2018080850675

- Difficulty date: August 5, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 26,131 hours, 17,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Mount
- Condition: Broken
- Location: Exit Sign
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENGENCY EXIT SIGN MOUNT OVER THE GALLEY SERVICE DOOR WAS BROKEN AND THE SIGN WAS HANGING DOWN.  REMOVED AND REPLACED THE EMERGENCY LIGHT HOUSING ASSY IAW AMM 33
-51-05.
